MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1439-0272.1987.tb01861.x

Медицинская библиотека · Andrologia · 1987

Pulmonary embolism complicating human chorionic gonadotropin treatment in a patient with type IV hyperlipoproteinemia.

Dhabuwala C B, Kumar A, Pierce J M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Human chorionic Gonadotropin (HCG) therapy has been used beneficially in men with subfertility especially after varicocele surgery. Very few side effects have been observed in male patients. Herein, we report a case of pulmonary embolism in a male patient following the use of HCG. The patient was subsequently found to have type IV hyperlipoprotenemia. The etiology of the thrombo-embolic episode is conjectural, but this case emphasizes the need for stricter criteria of patient selection and screening for conditions that predispose to thrombo-embolism before starting HCG therapy.

Для цитирования: Dhabuwala C B, Kumar A, Pierce J M. Pulmonary embolism complicating human chorionic gonadotropin treatment in a patient with type IV hyperlipoproteinemia.. Andrologia. 1987. DOI: 10.1111/j.1439-0272.1987.tb01861.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.